# SDR DLL16960482

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 269002911
- Part serial: 5402862802
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHT POWER SUPPLIES HAVE CHARGE LIGHT INOP.  REPLACED POWER SUPPLIES.
